# SDR UALA2012031601722

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 65,588 hours, 12,455 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO AFT FUSELAGE RIGHT SIDE AT APPROX STN 2129.  INTERNAL INSPECTION TO BE ACCOMPLISHED WITHIN 5 FLIGHT CYCLES, FOR DAMAGE TO AFT FUSELAGE RIGHT SIDE AT APPROX STN 2129.  PTC NOW 12455 INSP TO BE ACCOMPLISHED ON OR BEFORE PTC 12460.  DENT IS AT STN 2125 AND STR 24RT. ACCOMPLISHED INTERNAL BORESCOPE AND HFEC INSPECTION IN VICINITY OF THE DENT PER ECRA.  NO DEFECTS NOTED.  AS STATED, ECRA 5330-04215 WAS ACCOMPLISHED WITH NO DEFECT NOTED.
